Über die Konvergenz von Quadraturverfahren.

G. Pólya

Mathematische Zeitschrift (1933)

  • Volume: 37, page 264-286
  • ISSN: 0025-5874; 1432-1823

How to cite


Pólya, G.. "Über die Konvergenz von Quadraturverfahren.." Mathematische Zeitschrift 37 (1933): 264-286. <http://eudml.org/doc/168446>.

author = {Pólya, G.},
journal = {Mathematische Zeitschrift},
keywords = {Analysis},
language = {ger},
pages = {264-286},
title = {Über die Konvergenz von Quadraturverfahren.},
url = {http://eudml.org/doc/168446},
volume = {37},
year = {1933},

AU - Pólya, G.
TI - Über die Konvergenz von Quadraturverfahren.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 264
EP - 286
LA - ger
KW - Analysis
UR - http://eudml.org/doc/168446
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.